Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Taking Compazine When You're Hiv Positive

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Telling Others You're HIV Positive

... What Are the Issues? General Guidelines Special Situations Getting Help What Are the Issues? When you test positive for HIV, it can be difficult to know who to tell about it, and how to tell them. Telling others can be good because: You can get love and support to help you deal with your health. You can keep your close friends and loved ones
Ask the Experts

Fat and Mucus in stool

I know...It's gross, but when it comes to medical care I loose all humility. I've been HIV positive since 1999 My current cd4 is 1349 (no, really), any my VL is undetectable and has been ever since I started taking Trizivir BID and Viread Qhs. I've...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
wow-tough to add much to that considering what all you have been through. Certainly some patients in your situation can develop some degree of either fast gut transit and/or fat malabsorption. Have you had a fecal fat analysis to actually... Read more »

Side effects from Combivir

My partner is on 28 days of combivir after exposure to blood of a person whose HIV status is unknown. He is experiencing pretty intense nausea from the meds, as to be expected. They told him to eat a lot of yogurt. In this instance, why are they...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Combivir can cause stomach cramps and nausea. Anti nausea meds like compazine or reglan can decrease the symptoms for some patients. I haven't seen data clearly proving that probiotic foods help GI symptoms Read more »

How to manage side effects of Kaletra and Combivir

I pinched myself with a needle in th OR. They prescribed Kaletra and Combivir for a month (prevention of HIV). I have been on it for 5 days and I feel very weak and with alot of Nausea. What can I do to feel beter while I take these medications?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...taper down over the first several weeks. Remaining well hydrated may help some. Follow-up with either employee health or the HIV clinic at your hospital may allow for further evaluation and helpful suggestions. KH Read more »

Why should I care???

Dear Doctor, I am a 41 yr old male who is HIV positive. I have no love life but work and I drink a lot and take HIV meds, Sustiva combivir Zoloft advair are the main meds besides vitamins. I vomited 3 times this evening and have been doing this...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Some patients remain sensitive to the nausea due to certain HIV medications (such as the AZT in Combivir). There are also a variety of non-HIV related potentiral causes for nasuea/stomach problems. Read more »
Articles
The Well Project

Women, Anemia and HIV/AIDS

... Table of Contents What Is Anemia? Anemia and HIV What Causes Anemia? Diagnosis and Treatment Taking Care of Yourself What Is Anemia? Anemia is a medical problem Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced Read more »
The Body

Coping With an HIV/AIDS Diagnosis

...just celebrate my life and beat it. That was my choice." Click here to read or listen to how other people disclosed their HIV status. D'Jaun Black Diagnosed in 2004 "Being HIV positive has been the greatest adventure I've ever... Read more »
The Well Project

Women and HIV/AIDS

...than womenstill have HIV in the US, women are catching up. In some countries, HIV+ womenoutnumber HIV+ men. The proportion of HIV/AIDS cases among women has more than tripled from 8percent in 1985 to an alarming 27 percent in 2008. That means... Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

I am HIV positive, I tested positive a year ago.

Posted by DELRAELADAMSCH, 1 Reply
... Hello I am HIV Positive and I have been taking the necessary medication and I tested positive a year ago. Read more »

Diagnosed with HIV and AIDS at the same time!!!!

Posted by icantbelieve, 9 Replies
Last April, viral load over 500.000 and cd4 count 191. Overwhelming. I've been sad, lonely, on meds, always tired, lost weight, appetite, no one knows, live away from my family, no partner, with an infection on my skin since April that impairs my... Read more »

I am sooo sad today

Posted by Mix, 10 Replies
I knew that one day I would have to start the meds but I never thought it would be so soon. Went for my lab results today and my doctor dropped the bombshell. My CD4 count has dropped drastically (from 380 to 219 ) and i have to start my meds A.S.P.... Read more »